Hyperactive on steroids---going out of my mind with mental hyperactivity as I type this--physical too, but I am so messed up that I can barely walk. I know that I am back on thyroid meds, which by themselves are okay, but combined with the viral download, drive me out of my mind.
N ow here is the thing--I have been dealing with this for years. I DON'T NEED THYROID MEDS PER SE--WHAT I NEED IS THE EXTRA TESTOSTERONE THAT THEY PRODUCE FOR ME!!
With all the deep meditation experiences I have been having, I know that my benefactors have to wonder why i cannot interdimensionally travel--because my brain does not have the fuel it needs--testosterone to do elevated functions.
Instead, an article I read this morning has convinced me that I am on female hormone replacement therapy, and probably have been for a couple of years. THAT IS TOTAL BULLSHIT, BECAUSE MY BODY NEVER, NEVER, NEVER OPERATED ON STEREOTYPICAL FEMALE HORMONES. With their HRT, they have thrown my once healthy hormonal homeostatis completely off. I know this, not only because of low energy and mood swings, but because my body is so incredibly soft, that I cannot bear to touch it. I do not want a soft body. I NEVER HAD a SOFT BODY, and now not only have I lost my muscle, but my skin feels like that of a baby. Whatever female hormone is being forced on me that causes that is totally alien to my system, and has absolutely no business being there.
Having said all this, I know that my brain is not working right. In deep meditation, my brain often gets the garish, cartoonish visuals (from behind closed eyelids) that I think are associated with very young children or schizophrenic brains. This is because all the work in the brain is draining the fuel that it needs, and there is nothing there to keep it going, so it starts malfunctioning. It is simple people--the brain needs testosterone, and while the thyroid meds increase the male hormones, which is what my natural body desperately wants, it also increases the female hormones, which literally are poison to my body in high doses. This is going to be an interesting day, since I have no outlet for my hyperactivity, and I am too mentally strung out to even jfocus on my morning. You want to do me a favor to help me out---get rid of the Hormone Replacement Therapy. Excessive female hormones are absolute killer for me.
PS--woke up at 3:30 this morning, knowi ng i was irritable and cranky., now i am struggling to not go batshit crazy with rage. this is EXCESSIVE ESTROGEN, folks. that is the thing about thyroid meds--yes itincreases testosterone, but it also incerrases estrogen, OF WHICH MY BODY ALRADYS SUFFERS FROM TOXIC LEVELS. WHEN ARE YOU GOING TO FUCKING GET IT YOU DUMBASSES? SEVERELY AUTISTIC. NEED TO LAY DOEN.